# SDR REXA2016032300489

- Difficulty date: March 23, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AROUND PARKING BRAKE CABLE PASS THROUGH HOLE.  REMOVED CRACK BY PERFORMING CUT OUT OF DAMAGE & FABRICATING & INSTALLING ALL REPAIR PARTS IAW REO 601R-53-11-563.
